Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Brown bruises on leg. Haemoglobin normal, high monocyte. Is this ABPA?

hi, i did blood test because of the brown bruises i have on my legs. i have it for almost 2 months, i asked a doctor and she told me to do a blood test. my hemoglobin is normal but i have a very high monocyte and i forgot the other term that starts with e. when i search on the net it is somewhat related to ABPA. however, ABPA doesnt show brownish bruises. Pls help
Asked On : Sun, 9 Dec 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General Surgeon 's  Response
ABPA means allergic brochopulmonary aspergilosis which is characterize by respiratory problems which you have not mentioned .please also mention exact level of monocyte and eosinophil which usually become elevated in chronic (prolonged)and allergic conditions bruise is usually occur in diseases of small vessels or platelets depletion provide us your detail investigations and history for complete diagnosis.
god bless you
Answered: Sat, 17 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor